ON A FINITE-DIMENSIONAL CHARACTERIZATION FOR SOME CLASSES OF OPERATORS

被引:0
作者
AIENA, P [1 ]
机构
[1] UNIV PALERMO,IST MATEMAT,I-90134 PALERMO,ITALY
来源
BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA | 1984年 / 3A卷 / 03期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:393 / 399
页数:7
相关论文
共 50 条
[31]   On the spectra of finite-dimensional quadratic bose operators [J].
Kucherenko, VV ;
Maslov, VP .
MATHEMATICAL NOTES, 1997, 61 (5-6) :700-716
[32]   Some Classes of Imperfect Information Finite State-Space Stochastic Games with Finite-Dimensional Solutions [J].
William M. McEneaney .
Applied Mathematics and Optimization, 2004, 50 :87-118
[33]   Some classes of imperfect information finite state-space stochastic games with finite-dimensional solutions [J].
McEneaney, WM .
APPLIED MATHEMATICS AND OPTIMIZATION, 2004, 50 (02) :87-118
[35]   Some cubics with finite-dimensional motive [J].
Laterveer, Robert .
BOLETIN DE LA SOCIEDAD MATEMATICA MEXICANA, 2018, 24 (02) :319-327
[37]   FINITE-DIMENSIONAL CHARACTERIZATION OF RANDOM DISTRIBUTIONS [J].
ZUBOV, VI .
DOKLADY AKADEMII NAUK SSSR, 1990, 314 (02) :283-287
[38]   SPECTRAL CHARACTERIZATION OF FINITE-DIMENSIONAL ALGEBRAS [J].
HIRSCHFE.RA ;
JOHNSON, BE .
PROCEEDINGS OF THE KONINKLIJKE NEDERLANDSE AKADEMIE VAN WETENSCHAPPEN SERIES A-MATHEMATICAL SCIENCES, 1972, 75 (01) :19-&
[39]   INTEGRAL-REPRESENTATIONS FOR OPERATORS WITH FINITE-DIMENSIONAL KERNEL [J].
KRENDELEV, SF .
SIBERIAN MATHEMATICAL JOURNAL, 1987, 28 (01) :98-103
[40]   Properties of Stochastic Operators of Order ν on a Finite-Dimensional Simplex [J].
Eshkabilov, Yu. Kh. ;
Istamov, J. Z. .
UCHENYE ZAPISKI KAZANSKOGO UNIVERSITETA-SERIYA FIZIKO-MATEMATICHESKIE NAUKI, 2024, 166 (04) :651-659